Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am from nepal and I currently live in japan since 1 year. After some months in japan my skin started to change, black rashes started coming on face and around neck and it is gradually increasing. My face skin is also getting black and I feel very itchy every time. Now I am completely different than I was in nepal, my face is full of rashes and dark shadow. I used to take allergy medicine “montelukast “ due to from spicy and oily food. At first I thought it is happening due to allergy but now it has now it has grown in large amount, that medicine also does’t work. I am very afraid, I don’t know what to do. Doctors here does’t understand, due to language I can’t explain them clearly. Please help I am in very big problem. I think some thing will happen to me if it still keeps on increasing. Please suggest medicines, I will order it from nepal. Please help me.

3 Doctors Answered
It can be because of dermatitis/ eczema or allergy or dryness or fungal infection or psoaiasis etc. I need details of case n preferably pics of affected area. In the meanwhile follow this moisturize frequently. Avoid sudden changes in temperature or humidity. Avoid sweating or overheating. Reduce stress. Avoid scratchy materials, such as wool directly in contact with skin. Avoid harsh soaps, detergents, and solvents. Be aware of any foods that may cause an outbreak and avoid those foods. For this homeopathic treatment is very effective for more details you can consult me.
The problem which you are suffering is called urticaria. Since the duration is less than 6 weeks ,it is acute urticaria and if it is more than 6 weeks of time ,we label as chronic urticaria. It does not have a specific cause and has many potential trigger factors like infections, drugs, food hypersensitivity, environmental changes. For time being continue avil to control itching and use moisturising cream like nivea or vaseline on the body for soothing effect. Avoid dust, cool or too hot temperatures, preservative and coloured foods like biscuits ,chips, tomato ketchup etc which can trigger allergy. Please consult online for good results.
From your history it sounds like you are having urticaria (one type of allergic reaction) which is triggered by different factors like infections (mostly resp tract infections) food, dust allergy, environmental chages etc. For itching you can take levocetrizine monteleukast combination tablet once daily at night for 2 to 3 wks and for rashes apply natural moisturizer like coconut oil/ vaseline on whole body. If it stil persists then may need to start short course of oral steroid (always after proper diagnosis of the condition and dermatological consultation). Avoid trigger factors if you find any. Thanks.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.